# SDR MWEA990007

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 59132626
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RIGHT ENGINE PYLON LEADING EDGE LOWER ATTACH ANGLE.  MTC FABRICATED AND INSTALLED ANGLE DOUBLER.
